| Model Number |
96-2362 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
08/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient had revision with sigma rp tc3 knee.The patient had developed instability and laxity.There was a 12.5mm tc3 rp insert and that was exchanged to a 20mm tp tc3 insert.The knee was stable and the surgeon seemed satisfied with the result.There did not seem to be visible damage or wear to the insert that was removed.Doi: 3 to 4 years ago, dor: (b)(6) 2020, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.